The medicine doesn't seem to upset my stomach but I seem to have frequent diarrhea after being on this for a few months now. When I do have diarrhea, my stomach tends to become upset just minutes before, some days are worse than others, and I have to go or even run to the restroom. These episodes be going to the restroom once or several times with carious times of 15 to 45 minutes. I feel like I'm straining sometimes which is from constipation but I'm having diarrhea. Also, has anyone who has taken this for at leaset 6 months, noticed that it doesn't work like it used to when it was first prescribed? I tried going 3 days without it and the pain was far worse than normal and I started to vomit. I was fine after I took one which tells me I'm more than likely dependent on this medication now. TIA!
You are addicted. That's just a fact. That is a long time to be on a rapid release pain medication. As you know, it reeks havoc on your system. If you take it for chronic pain, ask your doctor to switch you to an extended release pain med. Oxycodone never gives your system time to regenerate. It also puts all your organs in "sleepy mode." If you stop taking them, or cut down on them, ImodiumAD and advil will help tremendously with the withdrawal symptoms. Keep well hydrated too. Drink as much water and gatorade as possible! I wish you good luck and hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 1 answer
Posted 2 Mar 2012 • 3 answers
Posted 18 Apr 2013 • 2 answers
Posted 13 Aug 2015 • 2 answers
Posted 25 Mar 2016 • 1 answer